Expand icon Search icon File icon file Download

Items where Author is "Noferini, Vanni"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 18.

Article

Noferini, Vanni and Williams, Gerald (2022) Cyclically presented groups as Labelled Oriented Graph groups. Journal of Algebra, 605. pp. 179-198. DOI https://doi.org/10.1016/j.jalgebra.2022.04.018

Noferini, Vanni and Williams, Gerald (2021) Matrices in companion rings, Smith forms, and the homology of 3-dimensional Brieskorn manifolds. Journal of Algebra, 587. pp. 1-19. DOI https://doi.org/10.1016/j.jalgebra.2021.07.018

Arrigo, Francesca and Grindrod, Peter and Higham, Desmond J and Noferini, Vanni (2018) On the exponential generating function for non-backtracking walks. Linear Algebra and its Applications, 556. pp. 381-399. DOI https://doi.org/10.1016/j.laa.2018.07.010

Grindrod, Peter and Higham, Desmond J and Noferini, Vanni (2018) The deformed graph Laplacian and its applications to network centrality analysis. SIAM Journal on Matrix Analysis and Applications, 39 (1). pp. 310-342. DOI https://doi.org/10.1137/17M1112297

Noferini, Vanni (2017) A Formula for the Fréchet Derivative of a Generalized Matrix Function. SIAM Journal on Matrix Analysis and Applications, 38 (2). pp. 434-457. DOI https://doi.org/10.1137/16M1072851

Nakatsukasa, Yuji and Noferini, Vanni and Townsend, Alex (2017) Vector Spaces of Linearizations for Matrix Polynomials: A Bivariate Polynomial Approach. SIAM Journal on Matrix Analysis and Applications, 38 (1). pp. 1-29. DOI https://doi.org/10.1137/15M1013286

Noferini, Vanni and PĂ©rez, Javier (2016) Chebyshev rootfinding via computing eigenvalues of colleague matrices: when is it stable? Mathematics of Computation, 86 (306). pp. 1741-1767. DOI https://doi.org/10.1090/mcom/3149

Mehrmann, Volker and Noferini, Vanni and Tisseur, Françoise and Xu, Hongguo (2016) On the sign characteristics of Hermitian matrix polynomials. Linear Algebra and its Applications, 511. pp. 328-364. DOI https://doi.org/10.1016/j.laa.2016.09.002

Higham, Nicholas J and Noferini, Vanni (2016) An algorithm to compute the polar decomposition of a 3 Ă— 3 matrix. Numerical Algorithms, 73 (2). pp. 349-369. DOI https://doi.org/10.1007/s11075-016-0098-7

Nakatsukasa, Yuji and Noferini, Vanni (2016) On the stability of computing polynomial roots via confederate linearizations. Mathematics of Computation, 85 (301). pp. 2391-2425. DOI https://doi.org/10.1090/mcom3049

Noferini, Vanni and PĂ©rez, Javier (2016) Fiedler-comrade and Fiedler--Chebyshev pencils. SIAM Journal on Matrix Analysis and Applications, 37 (4). pp. 1600-1624. DOI https://doi.org/10.1137/16m1055943

Noferini, Vanni and Townsend, Alex (2016) Numerical Instability of Resultant Methods for Multidimensional Rootfinding. SIAM Journal on Numerical Analysis, 54 (2). pp. 719-743. DOI https://doi.org/10.1137/15m1022513

Noferini, Vanni (2015) When is a Hamiltonian matrix the commutator of two skew-Hamiltonian matrices? Linear and Multilinear Algebra, 63 (8). pp. 1531-1552. DOI https://doi.org/10.1080/03081087.2014.952729

Noferini, Vanni and Poloni, Federico (2015) Duality of matrix pencils, Wong chains and linearizations. Linear Algebra and its Applications, 471. pp. 730-767. DOI https://doi.org/10.1016/j.laa.2015.01.015

Nakatsukasa, Yuji and Noferini, Vanni and Townsend, Alex (2015) Computing the common zeros of two bivariate functions via BĂ©zout resultants. Numerische Mathematik, 129 (1). pp. 181-209. DOI https://doi.org/10.1007/s00211-014-0635-z

Noferini, Vanni and Sharify, Meisam and Tisseur, Françoise (2015) Tropical Roots as Approximations to Eigenvalues of Matrix Polynomials. SIAM Journal on Matrix Analysis and Applications, 36 (1). pp. 138-157. DOI https://doi.org/10.1137/14096637x

De Terán, Fernando and Lippert, Ross A and Nakatsukasa, Yuji and Noferini, Vanni (2014) Flandersʼ theorem for many matrices under commutativity assumptions. Linear Algebra and its Applications, 443. pp. 120-138. DOI https://doi.org/10.1016/j.laa.2013.11.026

Arrigo, Francesca and Higham, Desmond J and Noferini, Vanni Non-backtracking alternating walks. SIAM Journal on Applied Mathematics. (Submitted)

This list was generated on Sun Jun 4 18:08:50 2023 BST.